Dizziness, Mental Confusion

3 Replies Updated



Conversation Starter

Dennis Says:


Ive taken 145 mg linzess now for 12 months for idiopathic constipation, my daily dizziness and mental fog are becoming difficult to deal with. Is there any suggestion anyone has to reduce this problem. thanks for reading this.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Dennis! How are you? I'm very sorry about the problem that you're having.

Have you consulted your doctor about these symptoms?

The dizziness is a very common side effect, as listed by the FDA, you may also experience fatigue, dehydration, rash and abdominal pain.

However, you may need to take a break from it and try a different medication. Alternatively, your doctor may know of some way to help alleviate these symptoms.

REPLYSHAREREPORT
Was this helpful?      1  
2
Pimmsy1 Says:

Duh! Take less meds. That should help.

REPLYSHAREREPORT
Was this helpful?      0  
3
Pimmsy1 Says:

Take less meds. That should help.

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

can adavan cause mental confusion
Can adavan cause mental confusion? My daughter had surgery one week ago and in the hospital she was given adavan and has... 1 reply
Dizziness and vomiting from Suboxone
Hi Guys. Tuesday night was the last time I had taken opiates. I was taking around 480mg Codiene per day. Yesterday (Wedn... 13 replies
DIzziness, nauseau and leg aches
I have been on Xarelto since March of 2014 for bi lateral PEs. After a month or so, I had terrible joint pain for about ... 4 replies
Dizziness from Ampyra
On ampyra 2 days. Severe dizziness / light headedness. Does this get better with continued treatment? Ambien for insomni... 4 replies
dizziness from eliquis eventually goes away
I started eliquis 5 days ago and feel dizzy every day- does it eventually go away? ## Hello, Mollie! How are you? Yes, i... 3 replies
Dizziness/Spaciness and general discomfort in first week on Eliquis
I have started Eliquis for the second time (gave up on first try after 4 days). I'm now on day 4 and continuing to f... 2 replies
Dizziness and Eliquis
I am on Eliquis as a treatment for a DVT in my right leg I incurred 10 days ago. I took 2 pills twice a day as prescribe... 2 replies
Dizziness from amoxicillin
Prescribed amoxicillin 500 mg for a uti. After the 9th pill I became dizzy. I have 5 more pills to finish treatment. Sho... 2 replies
dizziness and black out
I have been on Multaq for 6 months and last night I experienced major dizziness and blacked out twice. I have been light... 2 replies
dizziness after stopping neurontin
How long can dizziness last after stopping Neurontin? ## Hello, Marykay! How are you? I'm sorry that you're expe... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 March 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA